# SDR R61A201604240269

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 4,463 hours, 3,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FWD F/A FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE R & R FORWARD F/A FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
